# SDR N6WA2025061902

- Difficulty date: June 19, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,668 hours, 24,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3 CRACKED A FS280.    REPAIRED IAW MHIRJ REO 670-53-21-493
